Search the Community
Showing results for tags 'heart symptoms'.
Found 2 results
Sandi1988 posted a topic in Introductions and updatesHi new to the group I’m Day 6 off Lexapro after weaning off for 6 weeks from 20mg 15mg 10mg and then 5mg. I’m having bad side effects brain zaps constantly. Anxiety and heart palpitations and so emotional and teary. I’ve started taking omega supplements and b12 and completely cut caffeine and alcohol out. I know I’m early in but would really love any tips or encouragement on how to get through. 🙏
MartinvHS posted a topic in Introductions and updatesI am a 60 year old male (with PhD in biochemistry) who has been using Duloxetine for depression for 10 years (60 mg/d). Before that I was on Effexor for 3 years. I also have been hypothyroid (hashimoto) for 30 years, but that is stable (150 micrograms/d T4). Otherwise I am fit and healthy and after retiring from science a few years ago my wife and I now own and operate a flower farm in Australia. I have wanted to stop cymbalta a couple of years ago because I have been feeling well, but I felt I have become highly dependent on it (on the very rare occasion when I forgot a dose in the morning, I could feel it by the evening). I also felt that my GP recommendation to switch to 30 mg/d for a few weeks and then quit was not going to work, so I felt trapped. Then over the last year I developed orthostatic hypotension and irregular heart rhythms and I actually fainted (broke my nose in the fall) and ended up in a cardiac ward in hospital for a few days of observation. I now have a heart monitor implanted but I have not had a repeat incident even though I have episodes of ectopic heart beats. This incident has made me research known side effects of cymbalta more seriously and I have found reference to orthostatic hypotension and irregular heart rhythms in this context. I also have various other annoying ailments which I now wonder if they are side effects from long-term use of cymbalta. Frequent and difficult urination and poor emptying of bladder, excessive sweating, stubborn modest overweight (BMI 26), sleep disturbance, Inability or delayed ability to ejaculate and possibly reduced libido (?). So I decided in the past few weeks that I really need to come off cymbalta and I started seriously researching online how to do it. Soon I came across the tapering method, so I designed the following schedule: My capsules contain 444 micro beads (plus or minus a couple). I had guessed that phasing them out in 150 days might be safe enough and so I planned to reduce the dose by 3 additional beads every day. So -3 beads on day 1, minus 6 on day 2, minus 9 on day 3 etc. down to zero beads on day 150! I was going to do this (laboriously further down the track) by bead counting. A great plan so I thought and I was excited to finally free myself from the cymbalta shackles. But now on day 4 Of my taper I have already come unstuck!! My daily dose is down only 2.5% (1.5 mg) And I already have major withdrawal symptoms: Blistering continuous headaches, cold sweats, weakness, very poor sleep. So back to the drawing board. For now I have gone back to the full 60 mg dose and I will start again in another week or so. So I went back online and after hours of reading came across very useful patient sites. Thanks to those I now realise that I may have to take as long as 2 years to taper off Duloxetine. If only I had known this when I started with AD. A long journey ahead of me but I want to become free of Duloxetine and I hope my heart health issues will improve.